# SDR 99ZZZX778

- Difficulty date: November 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- Engine: Pwa PW206A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 312110901
- Condition: Worn
- Location: Oil System
- Part time: 2,125 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINE IN OIL SYSTEM WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
